
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Optimal control analysis of COVID-19 vaccine epidemic model: a case study
Arshad Alam Khan, Saif Ullah, Rohul Amin
The European Physical Journal Plus (2022) Vol. 137, Iss. 1
Open Access | Times Cited: 44
Arshad Alam Khan, Saif Ullah, Rohul Amin
The European Physical Journal Plus (2022) Vol. 137, Iss. 1
Open Access | Times Cited: 44
Showing 1-25 of 44 citing articles:
A Pontryagin’s maximum principle and optimal control model with cost-effectiveness analysis of the COVID-19 epidemic
Fatmawati Fatmawati, C. W. Chukwu, Rubayyi T. Alqahtani, et al.
Decision Analytics Journal (2023) Vol. 8, pp. 100273-100273
Open Access | Times Cited: 26
Fatmawati Fatmawati, C. W. Chukwu, Rubayyi T. Alqahtani, et al.
Decision Analytics Journal (2023) Vol. 8, pp. 100273-100273
Open Access | Times Cited: 26
A mathematical model for investigating the effect of media awareness programs on the spread of COVID-19 with optimal control
Naba Kumar Goswami, Samson Olaniyi, Sulaimon F. Abimbade, et al.
Healthcare Analytics (2024) Vol. 5, pp. 100300-100300
Open Access | Times Cited: 8
Naba Kumar Goswami, Samson Olaniyi, Sulaimon F. Abimbade, et al.
Healthcare Analytics (2024) Vol. 5, pp. 100300-100300
Open Access | Times Cited: 8
A Data-Driven Optimal Control Approach for a Class of Nonlinear SEIRS Epidemic Model
Yadong Chen, Wenli Cai
Journal of Control Automation and Electrical Systems (2025)
Closed Access
Yadong Chen, Wenli Cai
Journal of Control Automation and Electrical Systems (2025)
Closed Access
Model reference adaptive control of the nonlinear fractional order – stochastic model of the corona virus
Abedin Ranjbar, Ali Madady, Mehdi Ramezani, et al.
Chaos Solitons & Fractals (2025) Vol. 194, pp. 116225-116225
Closed Access
Abedin Ranjbar, Ali Madady, Mehdi Ramezani, et al.
Chaos Solitons & Fractals (2025) Vol. 194, pp. 116225-116225
Closed Access
Optimal Control Analysis of a Mathematical Model for Recurrent Malaria Dynamics
Samson Olaniyi, Olusegun Adebayo Ajala, Sulaimon F. Abimbade
Operations Research Forum (2023) Vol. 4, Iss. 1
Closed Access | Times Cited: 13
Samson Olaniyi, Olusegun Adebayo Ajala, Sulaimon F. Abimbade
Operations Research Forum (2023) Vol. 4, Iss. 1
Closed Access | Times Cited: 13
Optimal control of dengue fever transmission dynamics in Kenya
Brian Nyanaro, George Kimathi, Mary Wainaina
Journal of AppliedMath (2025) Vol. 3, Iss. 2, pp. 2353-2353
Closed Access
Brian Nyanaro, George Kimathi, Mary Wainaina
Journal of AppliedMath (2025) Vol. 3, Iss. 2, pp. 2353-2353
Closed Access
Stability and control analysis of COVID-19 spread in India using SEIR model
Ramesh Ramalingam, Arul Joseph Gnanaprakasam, Salah Boulaaras
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access
Ramesh Ramalingam, Arul Joseph Gnanaprakasam, Salah Boulaaras
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access
Dynamics of a Fractional-Order COVID-19 Epidemic Model with Quarantine and Standard Incidence Rate
Trisilowati Trisilowati, İsnani Darti, Raqqasyi Rahmatullah Musafir, et al.
Axioms (2023) Vol. 12, Iss. 6, pp. 591-591
Open Access | Times Cited: 10
Trisilowati Trisilowati, İsnani Darti, Raqqasyi Rahmatullah Musafir, et al.
Axioms (2023) Vol. 12, Iss. 6, pp. 591-591
Open Access | Times Cited: 10
Application of fractional optimal control theory for the mitigating of novel coronavirus in Algeria
Yacine El hadj Moussa, Ahmed Boudaoui, Saif Ullah, et al.
Results in Physics (2022) Vol. 39, pp. 105651-105651
Open Access | Times Cited: 15
Yacine El hadj Moussa, Ahmed Boudaoui, Saif Ullah, et al.
Results in Physics (2022) Vol. 39, pp. 105651-105651
Open Access | Times Cited: 15
Dynamics of an S u S a V IR epidemic model with stochastic optimal control and awareness programs
Mst Sebi Khatun, Kiriti Bhusan Mahato, Pritha Das
Chaos Solitons & Fractals (2024) Vol. 183, pp. 114898-114898
Closed Access | Times Cited: 2
Mst Sebi Khatun, Kiriti Bhusan Mahato, Pritha Das
Chaos Solitons & Fractals (2024) Vol. 183, pp. 114898-114898
Closed Access | Times Cited: 2
Optimal control strategies to combat COVID-19 transmission: A mathematical model with incubation time delay
Harendra Pal Singh, Sumit Kaur Bhatia, Yashika Bahri, et al.
Results in Control and Optimization (2022) Vol. 9, pp. 100176-100176
Open Access | Times Cited: 10
Harendra Pal Singh, Sumit Kaur Bhatia, Yashika Bahri, et al.
Results in Control and Optimization (2022) Vol. 9, pp. 100176-100176
Open Access | Times Cited: 10
Analysis and prediction of American economy under different government policy based on stepwise regression and support vector machine modelling
Yong-xin Lin, Xue Chen, Heng-you Lan
Data Science in Finance and Economics (2023) Vol. 3, Iss. 1, pp. 1-13
Open Access | Times Cited: 5
Yong-xin Lin, Xue Chen, Heng-you Lan
Data Science in Finance and Economics (2023) Vol. 3, Iss. 1, pp. 1-13
Open Access | Times Cited: 5
A numerical study of COVID-19 epidemic model with vaccination and diffusion
Ahmed Alshehri, Saif Ullah
Mathematical Biosciences & Engineering (2022) Vol. 20, Iss. 3, pp. 4643-4672
Open Access | Times Cited: 8
Ahmed Alshehri, Saif Ullah
Mathematical Biosciences & Engineering (2022) Vol. 20, Iss. 3, pp. 4643-4672
Open Access | Times Cited: 8
Dynamics of Covid-19 disease with its economic implications and optimal control: An exploitation of variational iteration method
N.S. Tibane, Oluwole Daniel Makinde, R.L. Monaledi
Informatics in Medicine Unlocked (2023) Vol. 42, pp. 101356-101356
Open Access | Times Cited: 4
N.S. Tibane, Oluwole Daniel Makinde, R.L. Monaledi
Informatics in Medicine Unlocked (2023) Vol. 42, pp. 101356-101356
Open Access | Times Cited: 4
Optimal control and bifurcation analysis of SEIHR model for COVID-19 with vaccination strategies and mask efficiency
P. Muthu, Anagandula Praveen Kumar
Computational and Mathematical Biophysics (2024) Vol. 12, Iss. 1
Open Access | Times Cited: 1
P. Muthu, Anagandula Praveen Kumar
Computational and Mathematical Biophysics (2024) Vol. 12, Iss. 1
Open Access | Times Cited: 1
Optimal Control on ABC Fractal Fractional Order Model of Micro-plastic Pollution in Soil and its Effect on the Nutrient Cycle
P. Priya, A. Sabarmathi
Journal of Computational and Applied Mathematics (2024) Vol. 450, pp. 115997-115997
Closed Access | Times Cited: 1
P. Priya, A. Sabarmathi
Journal of Computational and Applied Mathematics (2024) Vol. 450, pp. 115997-115997
Closed Access | Times Cited: 1
A Cost‐Effective Epidemiological Exposition of Diphtheria Outbreak by the Optimal Control Model: A Case Study of Rohingya Refugee Camp in Bangladesh
Zahurul Islam, K. M. Ariful Kabir, R. Saidur, et al.
Complexity (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1
Zahurul Islam, K. M. Ariful Kabir, R. Saidur, et al.
Complexity (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1
Vaccination and transportation intervention strategies for effective pandemic control
Liu Yang, Kashin Sugishita, Shinya Hanaoka
Transport Policy (2024) Vol. 156, pp. 126-137
Open Access | Times Cited: 1
Liu Yang, Kashin Sugishita, Shinya Hanaoka
Transport Policy (2024) Vol. 156, pp. 126-137
Open Access | Times Cited: 1
A mathematical model for transmission dynamics of COVID-19 infection
Arti Awasthi
The European Physical Journal Plus (2023) Vol. 138, Iss. 3
Open Access | Times Cited: 4
Arti Awasthi
The European Physical Journal Plus (2023) Vol. 138, Iss. 3
Open Access | Times Cited: 4
A statistical moment-based spectral approach to the chance-constrained stochastic optimal control of epidemic models
Alberto Olivares, Ernesto Staffetti
Chaos Solitons & Fractals (2023) Vol. 172, pp. 113560-113560
Open Access | Times Cited: 4
Alberto Olivares, Ernesto Staffetti
Chaos Solitons & Fractals (2023) Vol. 172, pp. 113560-113560
Open Access | Times Cited: 4
A numerical study of spatio-temporal COVID-19 vaccine model via finite-difference operator-splitting and meshless techniques
Arshad Alam Khan, Saif Ullah, Mohamed Altanji, et al.
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 4
Arshad Alam Khan, Saif Ullah, Mohamed Altanji, et al.
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 4
Optimal age-specific vaccination control for COVID-19: An Irish case study
Eleni Zavrakli, Andrew Parnell, David Malone, et al.
PLoS ONE (2023) Vol. 18, Iss. 9, pp. e0290974-e0290974
Open Access | Times Cited: 4
Eleni Zavrakli, Andrew Parnell, David Malone, et al.
PLoS ONE (2023) Vol. 18, Iss. 9, pp. e0290974-e0290974
Open Access | Times Cited: 4
An optimal control of bi-modal COVID-19 SEIQR epidemic spreading model in India
Sumathi Muthukumar, Abilasha Balakumar, Subalakshmi Ravikumar, et al.
Results in Control and Optimization (2023) Vol. 12, pp. 100256-100256
Open Access | Times Cited: 3
Sumathi Muthukumar, Abilasha Balakumar, Subalakshmi Ravikumar, et al.
Results in Control and Optimization (2023) Vol. 12, pp. 100256-100256
Open Access | Times Cited: 3
Optimal resource allocation model for COVID-19: a systematic review and meta-analysis
Yuyuan Wang, Weiwen Zhang, Ze-xi Lu, et al.
BMC Infectious Diseases (2024) Vol. 24, Iss. 1
Open Access
Yuyuan Wang, Weiwen Zhang, Ze-xi Lu, et al.
BMC Infectious Diseases (2024) Vol. 24, Iss. 1
Open Access
“Optimal Control for Virus Spread in Network: A Mathematical Model with Saturated Incidence Rate”
Bashir Abdullahi Baba, Nasir Faruk, Salisu Garba
(2024), pp. 1-6
Closed Access
Bashir Abdullahi Baba, Nasir Faruk, Salisu Garba
(2024), pp. 1-6
Closed Access